# SDR CA970128004

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Actuator
- Condition: Broken Wire
- Location: Belly
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ICE IN THE BELLY OF THE AIRCRAFT PREVENTED THE FLAP ACTUATOR FROM FUNCTIONING AND POPPED THE CIRCUIT BREAKER. A BROKEN WIRE WAS FOUND UPON THAWING THE ICE. SUBMITTER BELIEVES THE WIRE BROKE WHILE DEPLOYING THE FLAPS.
